# SDR QMLA2025101420104

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 8,091 hours
- Engine: Allsn 250C47B
- Engine time: 7,557 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENGINE OVERSPEED DURING FLIGHT.
